# SDR AWXA200601717

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 60,363 hours, 42,055 cycles
- Engine: Ge CFM563B1
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 6783VN
- Condition: Corroded
- Location: Exterior Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE L-1 DOOR EXTERNAL EMERGENCY EXIT LIGHT BASE ASSY HAS CORRODED NUTPLATES AND NEEDS REPLACED.  MX REPLACED THE EXTERNAL EMERGENCY EXIT LIGHT.  OPS CHECK WAS GOOD.
